# SDR USAA061026

- Difficulty date: August 9, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 51,900 hours, 51,900 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 663-685
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 TO STA 685 CORROSION.  REMOVED DAMAGED AND INSTALLED REPAIR PARTS IAW EA 97943 LEVEL 2 C53-212-01, DEFECT SIZE: 22 INCHES.
